Facebook Pixel
EmpowHER Guest

what happens after you take postinor 2

By Anonymous April 7, 2013 - 12:31pm
Rate This

Hi I had protected sex 5 or 6 days after period took postinor 2 a few minutes after sex incase of pre-cum a week after I bleed for 5 days an been spotting brown after that I took a pregnancy test an it came out negative wat causing the spotting an frequant urinating? Is it pregnancy?

Add a Comment2 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  After taking any emergency pill, most women will experience changes on their next period. Such as an earlier or later, heavier or lighter period.  



April 7, 2013 - 4:10pm
EmpowHER Guest
Anonymous (reply to Anonymous)

The bleeding I got was because of postinor2 which last for 5 days but I I keep spotting an my real period is due next week I hope it comes

April 7, 2013 - 5:24pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!